MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation into the event is ongoing.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient presented post-operatively with an unspecified infection and would require explantation of the cranial implant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On (b)(6) 2021 medcad contacted the initial reporter via email to request additional information about the reported event.The information requested included the nature of the infection the patient reportedly experienced, any potential causes, and the date of the device explant.The initial reporter was contacted by phone on (b)(6) 2021 as a follow-up to the previous email.On (b)(6) 2021, medcad made a third attempt to contact the initial reporter, again via email.No response was received to medcad's requests for additional information.On (b)(6) 2021 medcad completed a review of the device history record for the suspect device.Investigation into the device history record found no evidence of nonconformance with any established production process.No device problem was identified.The investigation did not establish a cause for the reported infection.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 south second ave.
suite a1000
dallas TX 75226
Manufacturer Contact
james allo
501 south second ave.
suite a1000
dallas, TX 75226
2144538864
MDR Report Key12674708
Report Number3009196021-2021-00006
Device Sequence Number11090161
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)215818ZOL
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number215818ZOL
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexMale
Patient Weight67 KG